João Gouveia
João Gouveia
Department of Mathematics, University of Coimbra
Verified email at mat.uc.pt - Homepage
Title
Cited by
Cited by
Year
Lifts of convex sets and cone factorizations
J Gouveia, PA Parrilo, RR Thomas
Mathematics of Operations Research 38 (2), 248-264, 2013
1542013
Theta bodies for polynomial ideals
J Gouveia, PA Parrilo, RR Thomas
SIAM Journal on Optimization 20 (4), 2097-2118, 2010
1392010
A MIP model for locating slow-charging stations for electric vehicles in urban areas accounting for driver tours
J Cavadas, GH de Almeida Correia, J Gouveia
Transportation Research Part E: Logistics and Transportation Review 75, 188-201, 2015
832015
Positive semidefinite rank
H Fawzi, J Gouveia, PA Parrilo, RZ Robinson, RR Thomas
Mathematical Programming 153 (1), 133-177, 2015
752015
Polytopes of minimum positive semidefinite rank
J Gouveia, RZ Robinson, RR Thomas
Discrete & Computational Geometry 50 (3), 679-699, 2013
492013
Positive polynomials and projections of spectrahedra
J Gouveia, T Netzer
SIAM Journal on Optimization 21 (3), 960-976, 2011
432011
A new semidefinite programming hierarchy for cycles in binary matroids and cuts in graphs
J Gouveia, M Laurent, PA Parrilo, R Thomas
Mathematical programming 133 (1-2), 203-225, 2012
262012
Which nonnegative matrices are slack matrices?
J Gouveia, R Grappe, V Kaibel, K Pashkovich, RZ Robinson, RR Thomas
Linear Algebra and its Applications 439 (10), 2921-2933, 2013
242013
Worst-case results for positive semidefinite rank
J Gouveia, RZ Robinson, RR Thomas
Mathematical Programming 153 (1), 201-212, 2015
212015
Four-dimensional polytopes of minimum positive semidefinite rank
J Gouveia, K Pashkovich, RZ Robinson, RR Thomas
Journal of Combinatorial Theory, Series A 145, 184-226, 2017
192017
Convex hulls of algebraic sets
J Gouveia, R Thomas
Handbook on semidefinite, conic and polynomial optimization, 113-138, 2012
172012
Sums of squares on the hypercube
G Blekherman, J Gouveia, J Pfeiffer
Mathematische Zeitschrift 284 (1-2), 41-54, 2016
152016
Approximate cone factorizations and lifts of polytopes
J Gouveia, PA Parrilo, RR Thomas
Mathematical Programming 151 (2), 613-637, 2015
102015
Electric vehicles charging network planning
J Cavadas, G Correia, J Gouveia
Computer-based Modelling and Optimization in Transportation, 85-100, 2014
92014
Spectrahedral approximations of convex hulls of algebraic sets
J Gouveia, RR Thomas
Semidefinite Optimization and Convex Algebraic Geometry, 293-340, 2012
92012
On ranks of regular polygons
AP Goucha, J Gouveia, PM Silva
SIAM Journal on Discrete Mathematics 31 (4), 2612-2625, 2017
82017
Rational and real positive semidefinite rank can be different
H Fawzi, J Gouveia, RZ Robinson
Operations Research Letters 44 (1), 59-60, 2016
82016
The slack realization space of a polytope
J Gouveia, A Macchia, RR Thomas, A Wiebe
SIAM Journal on Discrete Mathematics 33 (3), 1637-1653, 2019
72019
Inner approximating the completely positive cone via the cone of scaled diagonally dominant matrices
MS Bostanabad, J Gouveia, TK Pong
arXiv preprint arXiv:1807.00379, 2018
52018
Projectively unique polytopes and toric slack ideals
J Gouveia, A Macchia, RR Thomas, A Wiebe
Journal of Pure and Applied Algebra 224 (5), 106229, 2020
42020
The system can't perform the operation now. Try again later.
Articles 1–20